MAUDE Adverse Event Report: BIOMET UK LTD. CER OPTION TYPE 1 TPR SLEVE -3; CER BIOLOXD OPT TYPE 1 TPR SLV

BIOMET UK LTD. CER OPTION TYPE 1 TPR SLEVE -3; CER BIOLOXD OPT TYPE 1 TPR SLV
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 09/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial report.Concomitant medical products: customer has indicated that the product will not be returned to zimmer biomet for investigation, as it remains implanted.Associated products: medical product: g7 osseoti 3 hole shell 50mm d, catalog no.: 110010243, lot no.: 65028789.Medical product: g7 dual mobility liner 40mm d, catalog no.: 110024462, lot no.: 601920.Medical product: echo por fem red lat nc 11x135, catalog no.: 192511, lot no.: 808080.Multiple mdr reports were filed for this event, please see associated: 3002806535-2021-00448.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported, that an initial right total hip arthroplasty was performed (b)(6) 2021.Subsequently, the patient experienced drainage from the wound and was rehospitalized (b)(6) 2021 due to superficial wound infection.A wound vac was applied, and the patient was discharged 5 days later.Upon follow up, the patient was very satisfied with minimal pain.
 
Event or Problem Description
It was reported, that: initial right total hip arthroplasty performed (b)(6) 2021.Subsequently, the patient experienced drainage from the wound and was re-hospitalized (b)(6) 2021 due to superficial wound infection.A wound vac was applied, and the patient was discharged 5 days later.Upon follow up, the patient was very satisfied with minimal pain.Patient outcome - infection.
 
Additional Manufacturer Narrative
(b)(4).This final report is being submitted to relay additional information.Complaint summary: adequate photographs have not been provided and product has not been returned for evaluation.Therefore, the investigation has been limited to the information provided, a review of the device history records, and a complaint history search.Review of the device history records identified no deviations or anomalies during manufacturing that could be related to the reported event.Review of complaint history identified 10 additional similar complaints for the reported items and no additional complaints for the reported item 650-1055 and lot 3062797 combination & 650-1065 and lot 3048720 combination.These devices are used for treatment.The reported event is not related to a combination of products; therefore, a compatibility review is not applicable.These part and lot combinations are not associated with any recalls at the time the search was conducted.The likely condition of the devices when it/they left zimmer biomet is conforming to specification.The reported event has not been confirmed as relevant photographs have not been provided and packaging has not been returned for evaluation and the dhr review did not identify any issues.The root cause of the reported event can not be determined with the information provided.Corrective or preventative action not required.The root cause of the reported event can not be determined with the information provided.Multiple mdr reports were filed for this event, please see associated report numbers: 3002806535-2021-00448-1.If any further information is found which would change or alter any conclusions or information, a supplemental will be submitted accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
CER OPTION TYPE 1 TPR SLEVE -3
Common Device Name
CER BIOLOXD OPT TYPE 1 TPR SLV
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12645672
Report Number3002806535-2021-00449
Device Sequence Number1442463
Product Code LZO
UDI-Device Identifier00887868271472
UDI-Public00887868271472
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K192683
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number650-1065
Device Lot Number3048720
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2021
Supplement Date Received by Manufacturer01/11/2022
Initial Report FDA Received Date10/18/2021
Supplement Report FDA Received Date01/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEEH10
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age70 YR
Patient SexFemale
Patient Weight115 KG